# SDR SWAA2020060379314

- Difficulty date: May 19, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST LT STA 663 UPPER ATTACH ANGLE LBL 8 IS CRACKED.  REPAIRED LT STA 663 UPPER ATTACH ANGLE LBL 8 IAW SRM 57-10-10-2R-5.
